# SDR BAQA087116

- Difficulty date: July 23, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N117LC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7027
- Aircraft time: 11,290 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066311400
- Part serial: 12258
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERRONEOUS DISPLAY OF STORMS ON CLEAR DAY.  RMA#: 49821 REPLACED WITH ANOTHER SERVICEABLE RENTAL UNIT WHILE OURS IS BEING REPAIRED.
